en
Scientific article
English

Collocation methods for differential-algebraic equations of index 3

ContributorsJay, Laurent
Published inNumerische Mathematik, vol. 65, no. 1, p. 407-421
Publication date1993
Abstract

This article gives sharp convergence results for stiffly accurate collocation methods as applied to differential-algebraic equations (DAE's) of index 3 in Hessenberg form, proving partially a conjecture of Hairer, Lubich, and Roche.

Citation (ISO format)
JAY, Laurent. Collocation methods for differential-algebraic equations of index 3. In: Numerische Mathematik, 1993, vol. 65, n° 1, p. 407–421. doi: 10.1007/BF01385759
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0029-599X
547views
0downloads

Technical informations

Creation10/19/2010 9:23:00 AM
First validation10/19/2010 9:23:00 AM
Update time03/14/2023 4:07:39 PM
Status update03/14/2023 4:07:38 PM
Last indexation01/15/2024 9:43:21 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack